I started experiencing migraines 2 years ago. My doctor prescribed Wellbutrin (off label) for me for suspected ADD post-hysterectomy. A side effect was migraines, which started about a month after I started the medication. I had NEVER had a migraine headache in my life before I took Wellbutrin. I stopped the medication after 6 months, but the migraines continued. I really have no idea what my triggers are, except that the Wellbutrin flipped some switch in my brain.
I first started getting them about twice a month, always on a Friday or Saturday. Most of the time I would wake up in the middle of the night with pain in my neck and back of my head. For the last six months, the frequency has increased to almost one headache per week, sometimes the headache lasts for 2-3 days. My doctor prescribed Treximet, which works great at aborting the headache. My concern is that I am having rebound headaches.
I started seeing a chiropractor 6 weeks ago. The migraines INCREASED in frequency!! I stopped seeing him last week. I was not going to risk a rising increase in headaches not knowing what the outcome of treatment might be.
I saw a new neurologist last week who recommended neurofeedback. I am trying to find a provider that will take my insurance (it is covered).
Has anyone had a similar experience with Wellbutrin causing migraines?
Has anyone had any success with neurofeedback?